# SDR IPXA2020050454937

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 22,050 hours, 13,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** FWD PASSENGER/ CREW DOOR PANEL # Z831 UPPER HINGE BROKEN. DEFERRED PER REF NEF 25-70-52-10-02 AMC # M706114 ORDER PARTS REQ # 309055.REMOVED SUPPORT ARM LINING. REPLACED UPPER & LOWER HINGES TO FLAP LINING & REINSTALLED LINING & FLAP ASSY. IAW AMM 52-10-13-0401. THIS CLEARS DMI, PLACARD REMOVED.
